# SDR A6WA200640053

- Difficulty date: January 30, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50105201
- Part serial: OCT034368
- Condition: Damaged
- Location: Nr 3 Position
- Part time: 4,179 hours, 3,660 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

NR 3 BRAKE LOCKED UP AFTER EXITING RUNWAY BTMS INDICATES 13.  INSPECTED AND FOUND HYDRAULIC BRAKE COUPLING NR 3 LOOSE AND THREADS DAMAGED.  C/W INSP OF MLG, TIRE, BRAKES, AND AXLE IAW AMM.  REMOVED AND REPLACED NR3 HYD BRAKE COUPLING AND NR 3 BRAKE ASSY.  (K)
